# SDR HNAA2011110200346

- Difficulty date: November 1, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 5794836
- Aircraft time: 64,279 hours, 145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1619
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FORWARD EGRESS LIGHT IS DIM.  R & R BULB IAW 33-51-00.
